MathSciNet Relay Station
MathSciNet bibliographic data
MR2246299 70F25 (26A33 70H45)
Tarasov, Vasily E.; Zaslavsky, George M. Nonholonomic constraints with fractional derivatives. J. Phys. A 39 (2006), no. 31, 9797–9815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement